# SDR AALA202310051738

- Difficulty date: September 23, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A320*
- Aircraft serial: 1442
- Aircraft time: 72,985 hours, 27,880 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3282
- Condition: Leaking
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO PIT DUE TO THE FLIGHT CREW REPORTING A DIRTY SOCK SMELL JUST AFTER TAKEOFF THROUGH CRUISE. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202309251738: MAINTENANCE FOUND THE APU OIL COOLING FAN TRANSFER TUBES LEAKING OIL AND REPLACED THE O-RINGS ON THE TRANSFER TUBES PER AMM 49-52-51. MAINTENANCE ACCOMPLISHED AN ENHANCED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021014. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLOISHED WITH NO ODORS NOTED.** (CLOSED)
